Autor: |
Bayoumi, Ahmed M. E., Ramadan, Mohamed |
Předmět: |
|
Zdroj: |
Automatika: Journal for Control, Measurement, Electronics, Computing & Communications; Oct2022, Vol. 63 Issue 3, p454-462, 9p |
Abstrakt: |
In this work, we are concerned with (R, S) – conjugate solutions to coupled Sylvester complex matrix equations with conjugate of two unknowns. When the considered two matrix equations are consistent, it is demonstrated that the solutions can be obtained by utilizing this iterative algorithm for any initial arbitrary (R , S) – conjugate matrices V 1 , W 1 . A necessary and sufficient condition is established to guarantee that the proposed method converges to the (R , S) – conjugate solutions. Finally, two numerical examples are provided to demonstrate the efficiency of the described iterative technique. [ABSTRACT FROM AUTHOR] |
Databáze: |
Supplemental Index |
Externí odkaz: |
|